# SDR TWAA0004003

- Difficulty date: March 8, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N926L
- Make and model: Doug DC-9-32
- Aircraft serial: 47172
- Aircraft time: 79,697 hours, 83,656 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1076
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, LONGERON 2R WAS CRACKED AT BELT RING 1076, .5 INCH LONG AND 1 RIVET WAS MISSING.  REMOVED AND REPLACED LONGERON 2R AT STA 1076 PER ARA 16646.
